# SDR SWIA201127397

- Difficulty date: August 26, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 18,596 hours, 11,241 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW HEAT CAUTION MESSAGE ALONG WITH ELECTRICAL SPARKING.  SWITCHED WINDOW HEAT OFF AND SHORTLY AFTERWARD, RIGHT SIDE WINDOW SHATTERED.  (FLT 6427)  REPLACED THE F/O'S SIDE WINDOW IN REF TO AMM. P/N: NP-139322-12 S/N OFF: 05083H4351.
